# SDR QXEA0003073

- Difficulty date: November 10, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 4,839 hours, 6,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Chafed
- Location: Wing/Body Fair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CHAFE DAMAGE TO WING/FUSELAGE FAIRING ATTACHMENT ANGLE, LOCATED ALONG THE REAR SPAR BETWEEN STATION YW43.0 PORT AND STATION YW43.0 STARBOARD.  REPAIRED IAW DHC-8 RD8-57-1434.
